Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Severe diarrhea after taking 50,000 IU of vitamin D, fishy odor, headaches and cramping. Side effects of Vitamin ?

After taking 50,000 IU of vitamin D I had severe diarhea for 3 days. It was yellow/orange in color and had a strong fishy odor. I had headaches and abdominal cramping which were all side effects of this vitamin. Now a week later I m still experiencing loose bowels, going at least 3-4 times a day, gas, and now a fishy mucous with traces of blood in it when I have a bowel movement . Prior to that the week before I was on flagyl . Is this from the vitamins or could it be something else. I plan on seeing my doctor as soon as possible.
Asked On : Mon, 13 Aug 2012
Answers:  0 Views:  244 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor